# SDR 96FDEA00720

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195FE
- Make and model: Boeing 727-22
- Aircraft serial: 19144
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Module
- Part number: 2900047
- Condition: Leaking
- Location: Main Gear
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

MAIN GEAR AND USED ALT FLAP EXT IN FLT AND BOTH A-SYS LOW PRESS LIGHT CAME ON, FOLLOWED BY OVERHEAT TO SYS.  OVERHEAT LIGHT WENT OUT, BUT HAD A-SYS PRESS WITH GOOD A-SYS QTY.  RED TAB PROCEDURE AND EWR MX SUGGESTIONS, DID NOT REGAIN A-SYS PRESS. NOTE - IN RIC MX REQ FLAPS 5 DEG WITH GROUND INTER OPEN TO FUEL A/C BECAUSE NR 3 FUEL S/O VALVE WAS INOP.  REMOVED AND REPLACED MANIFOLD AND PARTS.  REMOVED AND REPLACED THE A-SYS MODULE IAW MM 29-41 HS 107008.  A-SYS SERVICED, PRESS AND LEAK CHECK GOOD, ALL IND NORMAL.
